# SDR SWAA2020013040889

- Difficulty date: January 3, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INSPAR RIB LOCATED STAB STA 92.70 AT 21 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER.  REPAIRED RIB IAW SRM.
